# SDR 0103669998

- Difficulty date: October 17, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N8934E
- Make and model: Doug DC-9-31
- Aircraft serial: 47143
- Aircraft time: 80,662 hours, 77,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Door Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

During H-ck in ATL inspection of subject area per Ref A revealed a typical crack under 2 inches in the door corner. Repaired per EA and SRM 53-04. Reported as part of repair assesment program. Repaired EA 99-185209.
